Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Dentist   »  

Getting throat pain and pain inside cheek wall. Suggest some medicine to get relief

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
Hi Doctor, I am having problems with my mouth. The inner skinny area of the cheek gets rubbed with the tooth and its paining a lot. Though I neither have any bleeding nor any tooth ache, I am unable to eat/swallow food properly because of this. Also getting throat pain due to this i believe. Can you suggest me some tablets to get or prescribe me some oinments? Should any specific test to be taken or just this tablet/oinment is sufficient? Thanks in Advance..
Posted Sat, 12 Jan 2013 in Dental Health
Answered by Dr. Ganesh Sanap 2 hours later
Thanks for writing in.
It seems there is a spur ( which means a pointed area) in your tooth which is causing minor injury to mucosa of inner side of cheek.
You can use any ulcer protective gel like Mucain gel for temporary relief. But you have to consult your dentist for correction of that spur. A X-ray may also be required
There is no specific test for diagnosis. Good oral and dental examination will be suffice.
Hope I have answered your query. If you have further concerns, let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor